# SDR UIEA200700040

- Difficulty date: January 30, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1092918
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR BEAM UPPER CHORD LT STA 380 FOUND CRACKED.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-271217089 AND FAA FORM 8110-9.
